| Model Number |
3789 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
11/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.
Event or Problem Description
It was reported patient's ipg would no longer take a charge and patient lost therapy some months back.The ipg was deemed to be inoperable.As such, surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicates that surgical intervention took place wherein the ipg was explanted and replaced to address the issue.Reportedly, therapy was confirmed post operatively.